# SDR P5CA9600928

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN ON BOTH AFT CORNERS OF NR 3 ENGINE INBOARD FAN COWL.  FABRICATED AND INSTALLED FILLER AND DOUBLERS PER BAC SRM 51-40-06.
